Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 218, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 5:28 AM EDT for Chattahoochee County, Marion County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2008, 5:28 AM EDT (09:28 UTC)
- Expired
- May 11, 2008, 6:05 AM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Marion County, GA
The radar
The Atlanta radar (KFFC), 107 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:31 AM EDT | HAIL 0.88 | 5 Nne Cusseta, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:37 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 110928
SVRFFC
GAC053-197-111015-
/O.NEW.KFFC.SV.W.0218.080511T0928Z-080511T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
NORTHERN MARION COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 615 AM EDT
* AT 527 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF BRANTLEY...MOVING
EAST AT 39 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3235 8483 3241 8482 3241 8479 3244 8475
3249 8472 3252 8470 3250 8444 3242 8439
3231 8439 3230 8441 3229 8441
TIME...MOT...LOC 0928Z 277DEG 34KT 3242 8470
$$2 follow-up statements
000
WWUS52 KFFC 110943
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT SUN MAY 11 2008
GAC053-110952-
/O.CAN.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
CHATTAHOOCHEE GA-
542 AM EDT SUN MAY 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHATTAHOOCHEE
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
3250 8444 3242 8439 3231 8439 3230 8441
3229 8441
TIME...MOT...LOC 0942Z 283DEG 48KT 3237 8446
$$
GAC197-111015-
/O.CON.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
MARION GA-
542 AM EDT SUN MAY 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EDT
FOR NORTHERN MARION COUNTY...
AT 540 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TAZEWELL...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF MARION COUNTY NEAR TAZEWELL.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
3250 8444 3242 8439 3231 8439 3230 8441
3229 8441
TIME...MOT...LOC 0942Z 283DEG 48KT 3237 8446
$$000
WWUS52 KFFC 111005
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT SUN MAY 11 2008
GAC197-111015-
/O.CAN.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
MARION GA-
605 AM EDT SUN MAY 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN MARION COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
3250 8444 3242 8439 3231 8439 3230 8441
3229 8441
TIME...MOT...LOC 1005Z 283DEG 48KT 3228 8411
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 11, 3:50 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EDT SUN MAY 11 2008 .SHORT TERM /TODAY THROUGH TUESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING ...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS (SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA. FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP- AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST. UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE COUNTY WARNING AREA SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 50 74 47 77 / 80 5 0 5 5 ATLANTA 77 51 71 51 79 / 70 5 0 5 5 BLAIRSVILLE 68 46 67 41 75 / 80 20 10 5 5 CARTERSVILLE 74 47 72 44 78 / 60 10 5 5 5 COLUMBUS 83 57 78 51 85 / 70 0 0 5 5 GAINESVILLE 77 51 71 49 76 / 80 20 10 5 5 MACON 84 49 79 47 82 / 70 0 0 5 5 ROME 74 49 78 46 82 / 50 10 5 5 5 PEACHTREE CITY 77 47 73 43 81 / 70 0 0 5 5 VIDALIA 84 53 79 50 81 / 80 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, May 11, 5:00 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 10 AM ACROSS NORTH GEORGIA. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 4 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CEDARTOWN TO ATLANTA TO NEAR ATHENS AND WAS MOVING SLOWLY NORTH. A COLD FRONT LOCATED IN WESTERN ALABAMA WILL MOVE EAST INTO GEORGIA LATER TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DISCUSSION... INSTABILITY WILL INCREASE TODAY AS THE WARM FRONT LIFTS NORTH. MIXED LAYER CAPE VALUES RANGE FROM 1000 TO 2000 ALONG AND SOUTH OF THE WARM FRONT. VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG WITH HELICITY VALUES OF AROUND 75 TO 150. ELEVATED STRONG STORMS NORTH OF THE WARM FRONT IN FAR NORTH GEORGIA MAY PRODUCE LARGE HAIL. OTHERWISE...ACROSS THE REST OF NORTH AND CENTRAL GEORGIA LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH THE EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY FRIDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ALREADY BE ACTIVATED THIS THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND REMAIN ALERT THROUGH THIS AFTERNOON MAINLY ACROSS CENTRAL GEORGIA AS THE STORMS MOVE EAST.
In the hours before
Special weather statement, May 11, 4:07 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 AM EDT SUN MAY 11 2008 GAZ030>032-042>044-053-110830- 407 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES UNTIL 430 AM EDT... AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCKMART TO 9 MILES SOUTHWEST OF GRANTVILLE...MOVING EAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YORKVILLE...VAN WERT...HANNAH...HANDY...FAIRPLAY... WHITESBURG...VILLA RICA...ROCKMART...ARAGON...BRASWELL...WINSTON... STEPHENS CROSSROADS...SARGENT...ROSCOE AND NEW GEORGIA. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 4:29 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TORNADO 2 NE LA GRANGE 33.06N 85.01W
05/11/2008 TROUP GA COUNTY OFFICIAL
POSSIBLE TORNADO DAMAGED OR DESTROYED AT LEAST 2 HOMES ON
400 BLOCK OF HINES ROAD AND ON WILLOWOOD ROAD.
&&
SNELSONLocal storm report, May 11, 4:45 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 4 W CARROLLTON 33.58N 85.15W
05/11/2008 CARROLL GA EMERGENCY MNGR
SEVERAL STRUCTURES WERE DAMAGED ALONG HIGHWAY 166 BETWEEN
BOWDEN AND CARROLTON.
&&
MGRIESINLocal storm report, May 11, 4:54 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG FAIRPLAY 33.62N 84.86W
05/11/2008 DOUGLAS GA COUNTY OFFICIAL
NUMEROUS TREES AND POWERLINES ARE DOWN IN FAIRPLAY.
SEVERAL HOMES HAVE RECEIVED DAMAGE FROM WINDS AND TREES
FALLING ON THEM. POSSIBLE TORNADO.
&&
MGRIESINLocal storm report, May 11, 5:12 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND DMG 1 E CARROLLTON 33.58N 85.06W
05/11/2008 CARROLL GA PUBLIC
POSSIBLE TORNADO HAS CAUSED SIGNIFICANT TREE AND
STRUCTURE DAMAGE ON THE EAST SIDE OF CARROLLTON NEAR LAKE
CARROLL.
&&
MGRIESINLocal storm report, May 11, 5:15 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TORNADO 4 N FAIRBURN 33.62N 84.58W
05/11/2008 FULTON GA EMERGENCY MNGR
POSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF
TRIGGER LANE.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | White | 25 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:44 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 46 min |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 55 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 49 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
| May 11, 8:23 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.